Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 269, NWS Atlanta, GA

July 1, 2007Meriwether County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2007, 7:31 PM EDT for Meriwether County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2007, 7:31 PM EDT (23:31 UTC)
Expired
Jul 1, 2007, 8:15 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Meriwether County, GA

The radar

The Atlanta radar (KFFC), 25 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 1:10 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 012331
SVRFFC
GAC199-020015-
/O.NEW.KFFC.SV.W.0269.070701T2331Z-070702T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT SUN JUL 1 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 815 PM EDT

* AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS CENTERED NEAR
  LUTHERSVILLE...MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WOOSTER...ALVATON AND GAY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3323 8484 3316 8484 3304 8454 3321 8451

$$
3 follow-up statements
000 
WWUS52 KFFC 012348
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT SUN JUL 1 2007

GAC199-020015-
/O.CON.KFFC.SV.W.0269.000000T0000Z-070702T0015Z/
MERIWETHER GA-
748 PM EDT SUN JUL 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHERN MERIWETHER COUNTY...

AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ALVATON TO 11 MILES SOUTHWEST OF GAY...
MOVING EAST AT 15 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3323 8484 3316 8484 3304 8454 3321 8451

$$
000 
WWUS52 KFFC 020004
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT SUN JUL 1 2007

GAC199-020015-
/O.CON.KFFC.SV.W.0269.000000T0000Z-070702T0015Z/
MERIWETHER GA-
804 PM EDT SUN JUL 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHERN MERIWETHER COUNTY...

AT 759 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ALVATON TO 9 MILES
SOUTH OF GAY TO 18 MILES SOUTH OF GAY...MOVING EAST AT 20 MPH.

.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3323 8484 3316 8484 3304 8454 3321 8451

$$
000 
WWUS52 KFFC 020014
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 PM EDT SUN JUL 1 2007

GAC199-020022-
/O.EXP.KFFC.SV.W.0269.000000T0000Z-070702T0015Z/
MERIWETHER GA-
812 PM EDT SUN JUL 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR MERIWETHER COUNTY EXPIRES AT 
815 PM EDT...

VERY HEAVY RAIN AND FREQUENT LIGHTNING CAN STILL BE EXPECTED OVER 
EASTERN PARTS OF THE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR GEORGIA.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3323 8484 3316 8484 3304 8454 3321 8451

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:40 PM EDT, 51 minutes earlier.

Area forecast discussion, Jul 1, 6:40 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT SUN JUL 1 2007

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING ACROSS THE AREA. THERE HAVE BEEN A FEW SEVERE ONES WITH
TH BIGGEST THREAT BEING HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING
STRIKES. THIS IS VERY SIMILAR TO THE PAST FEW DAYS. THE SLOW MOVING
FRONTAL SYSTEM THAT WAS OVER THE TN VALLEY YESTERDAY HAS DRIFTED
SOUTHWARD INTO N GA AND IS ACTING AS A GOOD FOCUSING MECHANISM FOR
THIS AFTERNOON CONVECTION. LOCALLY HEAVY RAIN IS ALSO A CONCERN
TODAY WITH PW VALUES IN EXCESS OF 1.75 INCHES. RADAR ESTIMATES
SHOWING 3 HOUR PRECIP ESTIMATES IN THE 1-2 INCH RANGE. THIS SHOULD
NOT CAUSE ANY FLASH FLOODING WITH THE OVER ALL DRY CONDITIONS BUT IF
STORMS CONTINUE TO DEVELOP OVER THE SAME LOCATIONS SOME MINOR ISSUES
MAY OCCUR. AS FOR MON AND TUE THE BOUNDARY OVER THE AREA SHOULD
CONTINUE TO MOVE SOUTHWARD. THIS WILL PUSH THE BEST AREA FOR
CONVECTIVE DEVELOPMENT SOUTHWARD OVER THE NEXT FEW DAYS.
THUNDERSTORM DEVELOPMENT WILL CONTINUE TO BE DIURNAL IN NATURE.
LOOKS LIE THE MOS GUIDANCE IS FINALLY PICKING UP ON THE AFTERNOON
CONVECTION BUT LOOKS LIKE IT MAY BE A BIT OVER DONE. WILL GO WITH
MAINLY SCT POPS ACROSS THE AREA MON AND TUE WITH NEAR LIKELY POPS
ACROSS OUR SOUTHERN CWA MON. AS FOR TEMPS HAVE CONTINUED WITH
CURRENT TRENDS OF GOING ABOVE GUIDANCE NUMBERS A FEW DEGREES FOR
MON. THE MOS TEMPS ARE SHOWING A VERY DRAMATIC COOLING TREND FOR TUE
WITH HIGHS MAINLY IN THE 80S. THIS LOOKS LIKE IT IS DUE TO THE FACT
THEY ALSO WANT TO GO WITH VERY HIGH POPS ACROSS THE STATE. SO FOR
TUE HAVE BUMPED THE TEMPS UP ABOUT 2-3 DEG CWA WIDE.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
CONTINUED NORTHWEST FLOW ALOFT WILL PREVAIL THROUGH THE EXTENDED.
THE SFC BOUNDARY LOOKS LIKE IT WILL MAKE ITS WAY INTO S GA BY
WED/THU AS A WEAK CLOSED LOW DEVELOPS JUST OFF THE GA/FL COAST. BY
THIS TIME A SHARP SURFACE TROF DEVELOPS DOWN THE EASTERN SEABOARD
HELPING THE BOUNDARY TO STAY NEARLY STATIONARY ACROSS GA/N FL
THROUGH SUN. WILL KEEP LOW POPS THROUGH MOST OF THE EXTENDED PERIODS
WITH MORE OF A FOCUS ON CENTRAL GA.

&&

.AVIATION...
NO BIG CHANGE IN AIR MASS...SO WILL EXPECT CONVECTION TO CONTINUE
THROUGH 03Z-04Z BEFORE DIMINISHING AS SEEN OVER PAST COUPLE OF DAYS.
AFTER THAT...LOOK FOR MAINLY MID/HIGH CLOUDS OVERNIGHT WITH CUMULUS
DEVELOPING AFTER 14Z MONDAY. WEAK TROUGH PERSISTS ACROSS CENTRAL GA
WITH A MESO-LOW VICINITY OF ATL/CSG/MCN. THIS KEEPING WINDS VARIABLE
THROUGH THE EVENING...BUT BECOMING MORE NORTH TO NORTHEAST AFTER
SUNRISE MONDAY. OUTSIDE OF CONVECTION...VISIBILITY UNRESTRICTED
EXCEPT FOR LOCAL AREAS OF 3SM OR LESS IN FOG 06Z-13Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  82  64  84  65 /  30  40  30  20  10
ATLANTA         72  83  65  84  69 /  30  40  40  20  10
BLAIRSVILLE     65  78  60  81  61 /  30  40  20  20  10
CARTERSVILLE    68  86  65  87  64 /  40  40  30  20  10
COLUMBUS        73  90  71  87  70 /  40  50  40  20  10
GAINESVILLE     69  80  64  83  67 /  40  40  30  20  10
MACON           71  88  68  87  68 /  40  50  50  30  10
ROME            71  90  68  91  67 /  40  30  20  20  10
PEACHTREE CITY  70  85  68  84  64 /  30  50  40  20  10
VIDALIA         72  86  69  86  69 /  30  50  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01/41
Hazardous weather outlook, Jul 1, 5:24 AM EDT, 14 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 AM EDT SUN JUL 1 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
524 AM EDT SUN JUL 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

.SYNOPSIS...
A WEAK SURFACE TROUGH FROM NORTHEAST GEORGIA TO WEST CENTRAL
GEORGIA WILL DRIFT SLOWLY SOUTHWARD THIS AFTERNOON AND TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DAMAGING WINDS...NEARLY CONTINUOUS
CLOUD TO GROUND LIGHTNING...AND LOCALIZED HEAVY RAIN.

.DISCUSSION...
THE WEAK SURFACE TROUGH AND OUTFLOW BOUNDARIES LEFT OVER FROM
LAST NIGHTS CONVECTION WILL BE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT THIS AFTERNOON AND EVENING. CAPES ARE EXPECTED TO RISE
TO OVER 2000 THIS AFTERNOON WITH LIFTED INDICES OF -2 TO -4.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND CONTINUE INTO TONIGHT. A FEW OF THESE THUNDERSTORMS COULD BECOME
SEVERE WITH DAMAGING WINDS ALONG WITH NEARLY CONTINUOUS CLOUD TO
GROUND LIGHTNING. THESE THUNDERSTORMS WILL OCCUR JUST ABOUT
ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA.

ALSO...WITH THE SLOW MOVEMENT OF THE THUNDERSTORMS...HEAVY RAIN IS
POSSIBLE WITH ISOLATED AMOUNTS OF AROUND 2 INCHES POSSIBLE. WHILE
WIDESPREAD FLOODING IS NOT EXPECTED...BRIEF LOCALIZED SMALL STREAM
FLOODING IS POSSIBLE IN AND AROUND THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 1, 7:09 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT SUN JUL 1 2007

GAZ006>008-013>016-022-023-020030-
709 PM EDT SUN JUL 1 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
FORSYTH...HALL...PICKENS...DAWSON...LUMPKIN...WHITE...GILMER...UNION
AND FANNIN COUNTIES UNTIL 830 PM EDT...

AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DIAL TO JUNO...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS FORSYTH...HALL...PICKENS...DAWSON...LUMPKIN...WHITE...
GILMER...UNION AND FANNIN COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE TATE...ROY...PISGAH...MARION...
MARGRET...MARBLEHILL...DIAL...AMICALOLA FALLS STATE PARK...JUNO...
NIMBLEWILL...GADDISTOWN...MCKEE...DAWSONVILLE...SUCHES AND MATT.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 1, 7:13 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT SUN JUL 1 2007

GAZ086-012345-
713 PM EDT SUN JUL 1 2007

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN EMANUEL
COUNTY UNTIL 745 PM EDT...

AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CANOOCHEE TO OAK PARK...MOVING SOUTHEAST AT
20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS EMANUEL COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE MODOC...LEXSY...CANOOCHEE...TWIN CITY...
SWAINSBORO...SUMMERTOWN...OAK PARK...NUNEZ...GARFIELD...GEORGE L.
SMITH STATE PARK AND STILLMORE. HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Jul 1, 7:18 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT SUN JUL 1 2007

GAZ071-020015-
718 PM EDT SUN JUL 1 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
MONROE COUNTY UNTIL 815 PM EDT...

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLOUNT...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MONROE COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE HIGH FALLS STATE PARK...BLOUNT...BERNER...JULIETTE AND
EAST JULIETTE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jul 1, 7:20 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT SUN JUL 1 2007

GAZ070-020000-
720 PM EDT SUN JUL 1 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
LAMAR COUNTY UNTIL 800 PM EDT...

AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPPEL...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
LAMAR COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MILNER...CHAPPEL...GOGGINS AND JOHNSTONVILLE. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 1, 7:22 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 PM EDT SUN JUL 1 2007

GAZ067-020015-
722 PM EDT SUN JUL 1 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
MERIWETHER COUNTY UNTIL 815 PM EDT...

AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LONE OAK...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MERIWETHER COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE LONE OAK...SAINT MARKS...LUTHERSVILLE...
GREENVILLE...WOOSTER AND ALVATON. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 1, 7:24 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EDT SUN JUL 1 2007

GAZ048-020030-
724 PM EDT SUN JUL 1 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
NEWTON COUNTY UNTIL 830 PM EDT...

AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PORTERDALE...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
NEWTON COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ALMON...PORTERDALE...OXFORD...COVINGTON...STEWART...
MANSFIELD AND NEWBORN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:54 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton36 min
Jun 30, 10:27 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette48 min
Jul 1, 12:52 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin23 min
Jul 1, 1:13 PM EDTSevere Thunderstorm WarningFFCDawson47 min
Jul 1, 1:22 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall53 min
Jul 1, 2:45 PM EDTSevere Thunderstorm WarningFFCJackson60 min
Jul 1, 2:58 PM EDTSevere Thunderstorm WarningFFCBartow62 min
Jul 1, 3:37 PM EDTSevere Thunderstorm WarningFFCDodge23 min
Jul 1, 3:53 PM EDTSevere Thunderstorm WarningFFCCherokee52 min
Jul 1, 4:48 PM EDTSevere Thunderstorm WarningFFCGlascock27 min
Jul 1, 5:07 PM EDTSevere Thunderstorm WarningFFCJefferson38 min
Jul 1, 5:40 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington50 min
Jul 1, 5:50 PM EDTSevere Thunderstorm WarningFFCClayton20 min
Jul 1, 6:22 PM EDTSevere Thunderstorm WarningFFCHeard38 min
Jul 1, 6:22 PM EDTSevere Thunderstorm WarningFFCHenry38 min
Jul 1, 7:04 PM EDTSevere Thunderstorm WarningFFCCoweta25 min
Jul 1, 7:09 PM EDTSevere Thunderstorm WarningFFCButts25 min
Jul 1, 7:41 PM EDTSevere Thunderstorm WarningFFCForsyth30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.